# SDR AALA20130513001

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 66,699 hours, 23,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE COCKPIT ENTRY AND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL.
